please help me doctor..i am illusoned what has happened to me???i have pains in leg below patela and on my arms..it feels like production of lactic acid....as i read on other sites,it may be deep venous thrombosis...the thing is i have had ipill twice so i am really afraid....somebody please help me pls...if i go to hospital with my parents then they will know about the pills so help me please....is it really thrombosis???can't i help me with anything others.plsssss help me and reply fast
Please don't worry, only on continued use of contraceptive pills venous thrombosis will occur and that in patients who are not mobile, its more common. Along with pain in the legs, there will be swelling. Sometimes repetitive injuries or strain can also produce these symptoms. Inflammation of the muscles, joints and surrounding soft tissues like bursa can also cause pain. They are diagnosed by a physical examination. Sometimes blood tests, x rays, bone scan, CT and nerve conduction studies can help clinch the diagnosis. Treatment usually depends on the cause and painkillers are given if the pain is severe.
Without examining or doing tests it may be difficult to make a diagnosis. If theres no swelling or pain in the legs its unlikely to be deep vein thrombosis. So, don't worry. However, if your symptoms worsen, consult your doctor.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.